# SDR WWMA9800042

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2612 · Fire Detection
- Part: Fire Test
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, THE LEFT FIRE TEST FAILED TO FUNCTION.  MAINTENANCE RERACKED THE WEU AND CYCLED THE AIRCRAFT POWER SEVERAL TIMES, COULD NOT DUPLICATE DISCREPANCY.
